Some Interesting Properties of a Novel Subclass of Multivalent Function with Positive Coefficients


  • Waggas Galib Atshan University of Al-Qadisiyah
  • Aqeel AL-khafaji University of Baghdad



Multivalent function, coefficient estimates , Hadamard product , growth theorem


In this paper, we introduce a new class of multivalent functions defined by where is a subclass of analytic and multivalent functions in the open unit disc { | | }. Moreover, we consider and prove theorems explain Some of the geometric properties for such new class was such as, coefficient estimates, growth and distortion, extreme points, radii of starlikeness, convexity and close-to-convexity as well as the convolution properties for the class


Download data is not yet available.


AL-khafaji A. K., Abed S. S. and Atshan W. G., On differential subordination of a certain subclass of univalent functions, (Accepted for published) journal of kufa for mathematics and computer, 5(3) (2018). DOI:

Aouf M. K. and Mostafa A. O., Certain Class of p-valent Function Defined by Convolution, General mathematics, 20(1)(2012),85-98.

Duren P.L., Univalent Functions, in: Grundelehren der Mathematischen Wissenachften Band 254, Springer-Verlarg, New York, Berlin, Heidleberg, Tokyo, (1983).

Dziok J. and Srivastava H. M., Classes of analytic functions associated with the generalized hypergeometric function, Applied Mathematics and Conmputation, 103(1)(1999), 1-13. DOI:

Khairnar S. M. and More M., On a Subclass of Multivalent uniformly Starlike and Convex Functions Defined by a Linear Operator, IAENG Int. J. App. Math. , 39:3, IJAM-39-06(2009).

Schild A. and Silverman H., Convolutions of univalent functions with negative coefficient, Ann. Uni. Mariae-Curie-sklodowska Sect. A. 1975.

Raina R. K. and Srivastava H. M., Inclusion and neighborhood properties of some analytic and multivalent functions, J. Inequat, Pure & Appl. Math. 7(1)(2006),1-6.




How to Cite

Atshan, W. G., & AL-khafaji, A. (2019). Some Interesting Properties of a Novel Subclass of Multivalent Function with Positive Coefficients. Journal of Kufa for Mathematics and Computer, 6(1).

Similar Articles

1 2 3 4 5 6 7 > >> 

You may also start an advanced similarity search for this article.